# SDR 2005FA0000382

- Difficulty date: January 20, 2005
- Submitted: March 22, 2005
- Operation: General aviation
- Aircraft: N534DW
- Make and model: Cessna 177RG
- Aircraft serial: 177RG1004
- Engine: Lyc IO360A1B6
- System (JASC): 3250 · Landing Gear Steering System
- Part: Shimmy Dampener
- Part number: 204301410
- Condition: Misinstalled
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PRE-INSPECTION RUN UP/ TASK, STEERING WAS RESTRICTED TO RT.  FOUND THAT WHOEVER HAD THE SHIMMY DAMPNER OFF LAST, REVERSED THE GIMBAL THAT ATTACHES IT TO THE ENGINE MOUNT.  THERE SHOULD BE A WARNING PLACARD OR MODIFICATION THAT MAKES REVERSAL IMPOSSIBLE.  (K)
